Doctor insights on:
Can I put flonaze directly in my ear? I have used it for a year and my allergies are better. But I can hear the fluid in my ear. Stacey S
Wrong place: Flonase is usually used for the nasal cavity. However I can see how it may be used for the ear canal when it has an inflamed issue. Nonetheless the aqueous nature may induce a fungal infection in the ear canal instead. You need to consult an allergist to find out what may be causing the ear problem. Perhaps the fluid is causing a fungal infection & and the flonase is counter-acting it. ...Read more
Unlikely: Although Flonase has been reported to be effective for certain non-allergic rhinitis, I am a little skeptical about this finding. Thus it is likely more effective in decongesting the nose when the problem is allergic. Even then the chances are likely 50/50. If this problem has been present for more than a month, you need to see an ENT. ...Read more
I was told by a physician's assistant that there are some people that need to keep using Flonase long term to keep there ears open is that true? .
Fluid in ear for months. FNP prescribed Flonase and Claritin, (loratadine) but no improvement and starting to feel a lot of pressure. Any advice?
? Need to see ENT: For assessment of your upper airways, middle ears are considered part of sinuses, you may also have Eustachian tube dysfunction, check with your doctor who may refer you to an ENT, meanwhile, if you haven't already done so, saline nasal washes can definitely help if done consistently everyday, good luck ...Read more
Yes!: This is not an uncommon practice.Get a more detailed answer ›
Get back on it: Give it a while to make sure it is not just your body's withdrawl from the drug. If it persists, get back on it. That's why they make it. ...Read more
Ear infection better but congestion is still there. Why does the congestion get better then gets worse? It's like a cycle everyday. On Sudaged/flonase
Allergy symptoms: Like your exposure to allergens vary-Get a more detailed answer ›
Off and on Facial, sinus and. Temple pain for 2 weeks. Sometimes ear. On & off Stuffy. Zithromax & flonase not doing it. Clear mucus.
Sinus congestion: Could be the case, and affecting your ears as well, Zithromax might not do the trick, as it could be just inflammation due to allergy, or a viral infection, or a bacteria that's not affected by Zithromax, also the way you use the Flonase and the dosage need to be adjusted, if used right and after irrigating the nasal passages with saline should provide you with relief, at any rate revisit your PCP ...Read more
I felt some pain in my ear after I used Flonase. I did two sprays in each nostril. Will the pain go away when the medication wears off?
Not expected: Flonase does not usually cause ear pain. The only thing I can think of is that you were aiming the spray directly to the back and thus hitting the eustachean tube opening but even that is an unlikely scenario. Try aiming the nozzle towards the side walls of the nose instead of the center and let me know if this helps. ...Read more
I used Flonase last night two sprays in each nostril & I don't like the feeling I got in my ears. How long does it take for medication to wear off?
Maybe a day, but...: Flonase sprayed into the nose should not cause a bad feeling in the ears. If a bad feeling happens, it may be a coincidence. Be sure the Flonase tip is not plugging the entire nostril when spraying. There is not a direct connection from the nostrils to the ears. Sometimes, we try Flonase in sinus-congestion patients to help the ears normalize their pressures if the ears seem pressurized. ...Read more
Went to the dr today for earaches. Just none flexible eardrums. He prescribed Flonase and a ent visit. Is it necessary? Have cotton ear feelings
Yes: Please go, if your doctor referred you, it means that he wants to give you the best treatment option, good luck ...Read more
My granddaughter has an ear infection with fluid in her ear and was giving flonase bu how is flonase going to self and ear infection with fluid?
I took 5 days antibiotics for sinus infection along with Flonase my ears still crackel & get plugged when I pop them myself its a high pitch squeak?
Fluid In middle ear treatment? I have tried Flonase, sudafed, Zyrtec-d and steam bowl but nothing is helping
Advised to take OTC Zyrtec/ Flonase for non-infected fluid in middle right ear. Now, exhausted all day, even when I take Zyrtec before bed. Meds?
Sometimes when I use Flonase for Eustachian Tube Dysfunction there feels like more pressure in both ears could it be cause of the fluid blockage?
Eustachian tube bloc: This is an irritating problem. There are many causes. However when a cause is not evident then one can try balloon dilatation, use a product called eustachi, try altitude change. ...Read more
Doc said tube in ear is swollen keep getting headaches. He gave me flonase but its not helping. I feel dizzy at times what's wrong with me?
How long should I use Flonase to try & treat thumping in left ear before I go to have it looked at? . I have Eustachian Tube Dysfunction in right ear.
You should ask your Primary doctor to refer you to an Ear, Nose, and Throat specialist.
Things should work out OK. Please keep me informed! ...Read more
I've tried Benadryl, Sudafed and Flonase for thumping in my ear. It's only helped me a little bit. Is there anything else I can do stop the thumping?
Well: First of all to fix the issue you have to find the causevofvtge issue. Your remedies have not worked so time to see the doctor for an exam first. ...Read more
Went to gp. Swollen&tender glands, slightly red in ear. 4 or 5 time 4 2013. Could this be etd? Tried antibiotic drops, flonase&oral anti? Next?
See doctor: The description is too vague to provide you with an answer. Nonetheless your presentation is unusual. I would recommend that you consult an ENT the next time around. Blood tests to check your hematologic and immune system may also be considered. ...Read more
Have fluid behind ears causing congestion. Prescribed Flonase nasal spray. Would Zyrtec make the pressure/fluid worse? Didn't think to ask my doctor.
Throat started to hurt bad 5 days ago. Taking Zyrtec (cetirizine) and Flonase; throat still in so much pain and ears feel weird, but no fever. What should I do?
Sore Throat: Your symptom of sore throat might be unrelated to allergies and could instead be from a virus or bacterial infection. Given the severity of your symptoms I would have your primary doctor take a look at your throat and consider getting a culture. Perhaps you have strep throat which can be treated very quickly with a course of antibiotics. ...Read more
I have ringing in ears, ear fullness and nasal drainage. On Flonase and Cipro, what else can I take to clear mucus and unblock ears?
Ear fullness ringing: I sometimes add ear drops like cortisporin to decrease the ear fullness as it contains steroids. I also add an antihistamine (like Zyrtec) as it decreases the inflammatory process. Sometimes I use Astelin /astepro a nasal antihistamine spray in lieu of Flonase. Elevating head of bed and treating GERD, if presen, t w/ Zantac may help as GERD can exacerbate inflammation. f/u/ w/ doc ...Read more
Can Afrin and Flonase thickin the fluid in Eustachian Tube? I used both yesterday 2 sprays in each nostril. My left ear feels clogged today.
Not likely: Flonase does not reach optimum potency until used consistently for days. It is more likely that whatever causes one to use nose sprays in the first place results in inefficient Eustachian Tube drainage due to inflammation. Stay the course as advised by your physician. Make sure to review the warnings on these if using otc. ...Read more
I have a swollen lymph node below my ear. I take Flonase and Zyrtec. The doc wants to refer me to an ent if amox doesn't work. What could this be?
Reactive Lymph Node: I sounds like you have a reactive Lymph Node to an ENT infection. This may come from an infection of the ear, the throat or the sinuses, or even a sore on the head. Lymph nodes are part of your immune system and help to clear infections, which is why they swell up. Usually they swell for a few days, and then settle after a week or 2. If more occur, then go back to your doctor ...Read more
Been taking Claritin (loratadine) niacin & Flonase for ringing in my ears and stuffiness. Can allergies cause the stuffy nose and slight ache in ears?
Doctor on here said mastoiditis. Went to DR, no mention. Possible while on antibiotics? Now I'm kind of paranoid. Slight ear pain/ringing/muffled sound for 8 days. I have been on augmentin/clav since it started. No pain behind ear. Now Flonase
My 15yo son took Augmentin for 10 days for a sinus and double ear infection. Just finished 10 day course and he is coughing with nasal and ear congestion again. No fever. What should we do. He has a script for Flonase, says it doesn't help. Suggestion
Still congested: With sinus infections, it is important to decongest to remove the mucous that caused the infection in the first place. Flonase can help reduce swelling of the nasal turbinates, but it doesn't clear the mucous. I would recommend one of the antihistamine/pseudoephedrine products sure as Claritin D or Zyrtec D 12 hr. They will clear his congestion as the Augmentin does not. ...Read more